Ok I get this sudden lightheadedness and dizziness out of no where sometimes. It usually happens when I am sitting or standing still and I'm really anxious but sometimes it just comes over me for no reason at all. It is a very scary feeling. I feel as if I am going to collapse and feel as if I need to shut my eyes. My vision goes strange as well. I was just wondering if it is anxiety that is causing this? I used to be on prozac for 3 years and didn't have this when I was on prozac. I didn't want to continue the prozac though because of some side effects. I am just wondering if anxiety can cause this? and what I could do to help it. Or if there is any medications that could help this. Thank you.
First you need to see a dr and get examined to be sure you don't have something physical going on. Since you said it happens when you're not anxious also, it sounds more like you have something going on in your ears.
It prob is anxiety. Dizziness and lightheaded feelings can occur w anxiety. I've experienced dizziness and lightheaded feeling w my anxiety.
Check w your Dr. I've heard for example over active thyroid can mimic anxiety attacks for example.
I'd suggest going over the side-effects of any existing meds your taking and read up on the withdrawal symptoms from the lyrica. Cymbalta and Lyrica were both horrible for me, I had so much tension, headaches, stiff muscles, angry, and a hyperactive mind. It gave me spots in my vision and dizziness when I went off them but I could of went too quickly since I wanted nothing more to do with them. All the best to you!
I've been having dizziness and lightheaded for about 2wks now, the only med I'm on is cipralex and it's been for about a yr now.. I to end up having extreme panic attacks from the dizziness and it ruined my whole Christmas. All I can say is go to ur dr and ask for some blood work to make sure everything is ok.. I really do feel for you..
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Jul 2010 • 3 answers
Updated 7 Aug 2014 • 4 answers
Updated 24 Jun 2015 • 5 answers
Updated 1 May 2016 • 1 answer
Updated 4 Dec 2018 • 2 answers